Criterion of the solvability of matrix equations of the Lyapunov type
AbstractBy using the theory of generalized inverse operators, we establish a criterion of the solvability of the Lyapunov-type matrix equations AX - XB = D and X - AXB = D and investigate the structure of the set of their solutions.
How to Cite
BoichukО. A., and S. A. Krivosheya. “Criterion of the Solvability of Matrix Equations of the Lyapunov Type”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 50, no. 8, Aug. 1998, pp. 1021–1026, https://umj.imath.kiev.ua/index.php/umj/article/view/4851.